# SDR SWAA2022121679469

- Difficulty date: December 7, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD WING L/E SUPPORT ANGLE CRACKED AT FASTENER HOLE COMMON TO WTB FARING PANELS 191AL AND LOWER FWD CORNER OF 195AL.  ] REMOVED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0.   DRILLED A NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND  DWG 116A3110, REV A.   PAINTED THE SUPPORT ANGLE IAW AMM 51-21-99-300-801.   INSTALLED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 116A3110, REV A.
